MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During hardware set up prior to the procedure, a spark was noted when plugging in the power supply of the precision link.Traces of powder were visible at the connection between the cable and the connector.The procedure was cancelled and rescheduled for a later date.There were no adverse consequences to the patient or user.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled was received for analysis.Visual inspection of the returned product confirmed no physical damage was detected on the exterior chassis and all labels were intact, legible and properly oriented.Inspection of the power inlet connector revealed discoloration at one of the electrical contact pins due to an electrical short circuit.The psu (power supply unit) associated with the event was not returned for evaluation.Power was applied to the returned product which initialized as anticipated.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause of the reported spark and subsequent cancellation was isolated electrical arcing at the power inlet connector.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8866163
Report Number2184149-2019-00145
Device Sequence Number11292534
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Lot Number5564909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;